# SDR AALA20040040

- Difficulty date: January 11, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  TAIL CONE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY AND CHARGER ASSEMBLY FOR TAIL CONE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
